# SDR A6WA201442120

- Difficulty date: November 1, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 27,926 hours, 26,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 1 D-F
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER FLOOR TRACK LIGHTING STRIP AT ROW 1 D, F PULLED UP FROM FLOOR.
